| Model Number |
PCF-H190TL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the colonovideoscope had a separate issue.During the initial evaluation of the device it was observed, white residue in air water channel and air water cylinder were observed.No patient involvement.
Additional Manufacturer Narrative
The date of event is unknown.Additional information will be provided if available.Based on the final investigation of the device white residue air water channel and cylinder were observed.The initial evaluation findings were confirmed.Provide the most likely root cause of the white residue air water channel and cylinder was not established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.